Identities Involving Some New Special Polynomials Arising from the Applications of Fractional Calculus

ARACI S., ŞEN E., AÇIKGÖZ M., Oruçoğlu K.

Applied Mathematics & Information Sciences, vol.9, no.5, pp.2657-2662, 2015 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 9 Issue: 5
  • Publication Date: 2015
  • Journal Name: Applied Mathematics & Information Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2657-2662
  • Istanbul Technical University Affiliated: Yes